Aa
A
A
A
Close
Depression/Mental Health Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Lexapro

I have been out of Lexapro (20mg tabs) fo a week now.  I am experiencing some dizzieness and anxiety.  If I get back on it, how long will it take these symptons to go away.  I will begin either today or tomorrow.My prescriptions come by mail.
3 Responses
242532 tn?1269553979
MEDICAL PROFESSIONAL
You should be getting relief within a day or two if these are withdrawal symptoms, which they sound like.
Avatar universal
Dr. Gould,
Is muscle stiffness a side effect of lexapro?  It comes and goes with me.  I've been on it for 3 years now.
Avatar universal
The doctor doesn't answer questions in the same thread twice, but yes, ssris cause muscle cramping.  One remedy is to take a 1:1 or 2:1 magnesium to calcium citrate supplement; it usually helps.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area